Lisa think twice before you get the tubal. I had my tubal almost two years ago and the the side effect are pure hell. I get really bad cramps the week before my period starts and the week I have my period. So bad that for a day or two I can't even get out of bed. My flow is so heavy I have to double up on pads. Plus the mood swings are worse since I got my tubal.
And the regrett I feel about not having more babies is really bad.
I am not saying don't get it but just read up on it well.
I had the tubal clamps ten years ago. I have enjoyed them as far as the birth control, but i am getting older now and having the baby blues. i wouldn't advise it unless you are older. My periods are pretty bad, but i have also heard they get worse as we get older. I don't know if it the tubal or the age. no major side effects. The day after i got it done i had to walk laps, because of the GAS i had. I was like a train putting around. it only last a few days though.
I had my tubal ligation done during a c-section of our 4th son.
I didnt have any side affects after it EXCEPT a little over 3 1/2 yrs later I got Pregnant 3 times and this last time, it ended in an ectopic PG at 8 weeks and ruptured one of my tubes, so I had to go in and have surgery to have it removed , so I had both of them removed since they were already in there and I wouldnt have to go through anymore M/C's.
I had a tubal 2 years ago, for years I was skeptical. I did my research on line the way you are and spoke very candidly with my doctor about my concerns. The surgery was a piece of cake, very little pain or discomfort and I was back to work in 3 days. I was 35 years old when I had the procedure so I was completly sure that I would never want any more children. That I will never regret, I know that was the best decision for me. The side effects for me are somewhat mild but the things that I have noticed are night sweats, (not really too bad but I do notice it) My periods are usually heavy and some are very heavy however I also have heard with age this happens. I get a few cramps before and after it starts but I always did and as long as I have a uterus I probably will. I take advil and Im fine. Im not moody but then again I really never have been even when I was prego. I think the thing I have noticed the most is I have gained about 10 pounds. This could also be due to me getting older and more comfortable in life :) ..I think for most people the benefits outweight the side effects. Just remember that each of us are different and we have to have our own experiences. Im sure you will make the right choice for you. Good Luck!!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.